# SDR CA151030006

- Difficulty date: October 22, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Pressure Loss
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING TAXIING, AFTER LANDING, THE PILOT NOTICED AN ITT OSCILLATION AND A DROP OF OIL PRESSURE. THE ENGINE WAS SHUTDOWN BY THE PILOT.  NO INJURIES REPORTED. INVESTIGATION IS ON-GOING.
